# SDR SWAA2015051139555

- Difficulty date: April 28, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tail Cone
- Part number: 5940163501
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF VERTICAL STABILIZER DELAMINATED TAIL CONE AREA.  REPAIRED TAIL CONE IAW SRM.
